PDA

View Full Version : is it my meds or my lupus? help!



derlinda
04-25-2005, 06:14 PM
hi all,
just wondering if any one else out there is having the same problem as i'm having. i'm on 10 diffrent meds, some are for lupus and some are for depression and anxiety (maybe due to lupus, who knows!). i can't help but think my increased sleepyness and my low energy, shaky hands, foggy thoughts, have alot to do with so many drugs. my doc says that all the drugs are safe together so i feel ok about that. somtimes it feels like the cure is worse the the first problem. i have read alot about woman being able to cut down on there meds once they got there lupus under controll. i guess i'm just still new to lupus and new to so many drugs... :oops:

hope you all well today!

melinda

pharmacygirl34
04-25-2005, 06:35 PM
Hi Melinda,
I think you could be right in wondering if all your problems could partially be due to the med's. I just went through this myself. I had 11 different med's and it was making me worse. I felt horrible to begin with and then adding the awful feelings of the drugs with this you feel like your going to bottom out. My doc took me off all med's I didn't absolutely need and I will tell you what, I began to feel like I didn't have the permanent flu andymore. I still take a number of med's and ya they were all safe taken together but the way the body metabolizes drugs is general and doesn't always act the same in each person. Talk to your doc and see what things you can eliminate even for just a little while and then see if you don't feel better. You will know shortly thereafter. And then can decide was is best for you. Good luck to you and sorting it all out. Speaking from one who understands what your going through I wish you the best. If you want to talk give me a jingle.
Always,
Angela

lgarlinghouse
04-25-2005, 10:56 PM
Hi,
My lupus symptoms were getting a lot worse about a year ago. I went to a naturopathic doctor and she put me on some supplements and a restrictive diet. Those two things have done wonders. I am only on 2 meds for lupus....

Try a naturopath!

Lisa

derlinda
04-26-2005, 05:27 AM
dear angela,
wow it's so good not to be alone with this, thanks! i see my doc next week and i will discuse taking out some of the less importent meds. i would love to feel at least a little like my old self. not only would it be nice to be putting less drugs in my body but i would save myself some $!
well its time for my walk befor the sun gets to strong...
have a great day,
melinda

Saysusie
05-03-2005, 03:12 AM
Hi Melinda;
I found that most of my foggy thoughts, sleepiness and shaky hands were from my anti-depressant medication. I had to change it three times until I found one that did not have side-effects that made me feel worse than the depression.
A friend of mine just stopped taking hers until she could get another appointment and, after a week or so, felt much better.
Each medication probably is safe and does not interract with each other..but that has nothing to do with how you react to them!!!
Best of Luck
And, YOU ARE NOT ALONE
Saysusie

derlinda
05-03-2005, 06:08 AM
thanks good info. thanks for the reminder that i'm not alone.

i took only half of one of sleep meds last night (doc said it was fine), in hopes that it might help with the low energy during the day. i slept just fine, so maybe i will see a small change today.


ever since i joined this web sight i have had a lift in my depression, it has really helped me pull out of self pity and self hate. you guys are great!

feel good taday,
melinda :angel: